American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Richard F. Bass and David A. Levin. Transition Probabilities for Symmetric Jump Processes. Trans. Amer. Math. Soc. 354 (2002) 2933-2953. MR 1895210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Örjan Stenflo. Markov chains in random environments and random iterated function systems. Trans. Amer. Math. Soc. 353 (2001) 3547-3562. MR 1837247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yuri Kifer. Limit theorems for random transformations and processes in random environments. Trans. Amer. Math. Soc. 350 (1998) 1481-1518. MR 1451607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Karl Petersen and Klaus Schmidt. Symmetric Gibbs measures. Trans. Amer. Math. Soc. 349 (1997) 2775-2811. MR 1422906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Biao Zhang. On the variances of occupation times of conditioned Brownian motion. Trans. Amer. Math. Soc. 348 (1996) 173-185. MR 1321591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gregory F. Lawler and Alan D. Sokal. Bounds on the $L\sp 2$ spectrum for Markov chains and Markov processes: a generalization of Cheeger's inequality . Trans. Amer. Math. Soc. 309 (1988) 557-580. MR 930082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Ramakrishnan. Finitely additive Markov chains . Trans. Amer. Math. Soc. 265 (1981) 247-272. MR 607119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. R. Baxter. Harmonic functions and mass cancellation . Trans. Amer. Math. Soc. 245 (1978) 375-384. MR 511416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1